Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    karilee is offline Female Member
    Join Date
    Nov 2004
    Posts
    9

    Question can someone help a girl out?

    I know i should ask this in the female forum but i never seem to get a lot of responses. i just started taking my very first cycle today,im taking just 5 mg
    of anavar 1/2 in morning1/2 in thw afternoon the problem that i am having is that it is hurting my stomach. is this a common side? maybe its just in my head.im a little nervous. thanks for any help karilee.

  2. #2
    joeben22 is offline Associate Member
    Join Date
    Nov 2004
    Posts
    327
    Yes you can get gastrointestinal pain from taking it. I used to get it and also feel like I was going to throw up when I would take it before or during a meal. I take mine an hour or so after I eat and I don't have those sides anymore.

  3. #3
    angelok is offline New Member
    Join Date
    Feb 2005
    Posts
    4
    Yes it does affect the stomach make sure you have some food before taking it

  4. #4
    pyschomab's Avatar
    pyschomab is offline Associate Member
    Join Date
    Dec 2004
    Location
    under your bed
    Posts
    487
    OK here is what you do drink a glass of milk like 8oz with it so it coats your stomach and eases the pain !!! plus milk has protien so ya even take like a protein shake with it you know !!!

  5. #5
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    Quote Originally Posted by pyschomab
    OK here is what you do drink a glass of milk like 8oz with it so it coats your stomach and eases the pain !!! plus milk has protien so ya even take like a protein shake with it you know !!!
    totaly agree. if pills upset my stomach I wash em down with milk and have no problem

  6. #6
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    Milk can decrease absorbtion of pills.

  7. #7
    Tragically Huge's Avatar
    Tragically Huge is offline New Member
    Join Date
    Jan 2005
    Posts
    6
    I've taken Anavar on and off for a number of years, with a variety of stacks. I have to say out of all of them over the last 10-15 years, Anavar still is the only one that makes me sick to my stomach, and trust me I've tried everything! I usually end up taking it with my meals, but like bdtr already stated, taking it with something like milk will indeed effect absorption of any orals. Personally, I would put up with a little sickness to reap to full benefits of the oral. Note: after a few days of your cycle your sick feeling will get a little worse, untill the level of Ana levels off. So don't be surprized if do get a little more sick to your stomach! I would in your case look for something not as harsh to start with, D-bol perhaps, then come back with the Ana.

  8. #8
    creepS is offline Banned
    Join Date
    Feb 2005
    Posts
    121
    Quote Originally Posted by karilee
    I know i should ask this in the female forum but i never seem to get a lot of responses. i just started taking my very first cycle today,im taking just 5 mg
    of anavar 1/2 in morning1/2 in thw afternoon the problem that i am having is that it is hurting my stomach. is this a common side? maybe its just in my head.im a little nervous. thanks for any help karilee.
    eat and then take it.(right after or 25 mins would be best).
    all drugs should NEVER be takes on empty stomach(tabs) because they can cause,like in your cae gastrointestinal pains.

    creepS

  9. #9
    Commando_Barbi's Avatar
    Commando_Barbi is offline AR's Arresting Angel Vet
    Join Date
    Oct 2002
    Location
    Hawaii
    Posts
    6,183
    Karilee I answered you in the Fem forum .

  10. #10
    Benches505's Avatar
    Benches505 is offline 75% HGH 25% Testosterone
    Join Date
    Feb 2004
    Posts
    3,366
    Quote Originally Posted by Tragically Huge
    I've taken Anavar on and off for a number of years, with a variety of stacks. I have to say out of all of them over the last 10-15 years, Anavar still is the only one that makes me sick to my stomach, and trust me I've tried everything! I usually end up taking it with my meals, but like bdtr already stated, taking it with something like milk will indeed effect absorption of any orals. Personally, I would put up with a little sickness to reap to full benefits of the oral. Note: after a few days of your cycle your sick feeling will get a little worse, untill the level of Ana levels off. So don't be surprized if do get a little more sick to your stomach! I would in your case look for something not as harsh to start with, D-bol perhaps, then come back with the Ana.
    I'm sure you didn't notice that it was a female asking this question Bro. So let me jump in here for a sec

    A female should not do D-bol!

  11. #11
    Commando_Barbi's Avatar
    Commando_Barbi is offline AR's Arresting Angel Vet
    Join Date
    Oct 2002
    Location
    Hawaii
    Posts
    6,183
    This is why fems need to be VERY careful about posting their questions in this area.

    I didn't see that thanks Benches

  12. #12
    littleguns is offline Associate Member
    Join Date
    Oct 2004
    Posts
    183
    suck it up....the pain wont kill you

  13. #13
    Slick Arrado is offline Member
    Join Date
    Dec 2003
    Location
    Texas
    Posts
    840
    Quote Originally Posted by littleguns
    suck it up....the pain wont kill you

    She didn't ask if the pain would kill her. Karilee, I personally recommend what the others have been saying: Take it about 30 minutes after you've eaten. :spudniklu

  14. #14
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    take it with grapefruit juice

  15. #15
    Tragically Huge's Avatar
    Tragically Huge is offline New Member
    Join Date
    Jan 2005
    Posts
    6
    D'oh!

    Didn't even see it was a lady

  16. #16
    GymGuy250 is offline New Member
    Join Date
    Jan 2005
    Location
    Alabama
    Posts
    21
    kerilee, no d-bol. Anavar does tend to hurt my stomach too. what i would do if u dont want to drink the milk w/ it just take the pill and then wash it down w/ a FULL glass of water and eat a slice of bread. should knock it right out.

  17. #17
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195
    u think she's having that much pain on just 5mg a day? I've never taken it before so I dont know, but I know most people run a hell of alot more than 5mg /day

  18. #18
    Commando_Barbi's Avatar
    Commando_Barbi is offline AR's Arresting Angel Vet
    Join Date
    Oct 2002
    Location
    Hawaii
    Posts
    6,183
    A womans dose is 5-20 mg a day. Most stick to 10mg.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •